# SDR SWAA2022112968969

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED BETWEEN BS 827 AND BS 847 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN 2022-635966 / [01] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A21146537; DUE DATE: 29-OCT-23.;[02] REMOVED CORROSION ON SEAT TRACK LOCATED BETWEEN BS 827 AND BS 847 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN AND EVALUATED REWORK AREA AND FOUND WITHIN LIMITS IAW B737-700 B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED CORRECTIVE ACTION. REMOVED CORROSION ON SEAT TRACK LOCATED BETWEEN BS 827 AND BS 847 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND EVALUATED REWORK AREA AND FOUND WITHIN LIMITS IAW B737-700 B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REMOVED CORROSION ON SEAT TRACK LOCATED BETWEEN BS 827 AND BS 847 RBL 24.5 WL 208.1 BOTTOM SURFACE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND EVALUATED REWORK AREA AND FOUND WITHIN LIMITS IAW B737-700 B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A(2) FIGURE 103; DETAIL A. SEE INDIVIDUAL SIGN OFFS BELOW.
